It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I'm more tired than usual during my course of Accutane...but I don't know if that's the medication, or my increased workload with school, work, Coast Guard Auxiliary and dance this year...

My cholesterol went from about 170 to 243 in a month. I've been on a low fat, low cholesterol diet now for a few months, and it's been pretty steady around 215. It's definitely gotten me eating healthier!

Normal side effects (that they tend to fail to mention so much): DRY LIPS (I am never without my Aquaphor), dry skin (I randomly get scaly dry patches whenever my dosage is upped), dry ears (it was so ITCHY), dry hair (not quite as bad for guys...), dry eyes (the derm finally upped me to the dosage I'm supposed to be at and my eyes burned SO badly, I couldn't get the drops in often enough) and probably the worst, dry nose (I've had to put moisturizing cream in my nose with a q-tip every night or I get bloody noses).





All times are GMT -7. The time now is 10:26 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!